# SDR COMA0360393

- Difficulty date: August 23, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 11,799 hours, 11,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60036030
- Condition: Cracked
- Location: Fuselage
- Part time: 11,799 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT FLANGE RADIUS OF LT FRAME AT FS 718.  REPARIED IAW SB 601R-53-055 PART B IAW EA NR 10-5320-00242.
